About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 512127, 16 pages
http://dx.doi.org/10.1155/2012/512127
Research Article

Positive Solutions of Eigenvalue Problems for a Class of Fractional Differential Equations with Derivatives

1School of Mathematical and Informational Sciences, Yantai University, Yantai, Shandong 264005, China
2School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
3Department of Mathematics, Faculty of Science, Mahidol University, Bangkok 10400, Thailand
4Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 2 January 2012; Accepted 15 March 2012

Academic Editor: Shaoyong Lai

Copyright © 2012 Xinguang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinguang Zhang, Lishan Liu, Benchawan Wiwatanapataphee, and Yonghong Wu, “Positive Solutions of Eigenvalue Problems for a Class of Fractional Differential Equations with Derivatives,” Abstract and Applied Analysis, vol. 2012, Article ID 512127, 16 pages, 2012. doi:10.1155/2012/512127